Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (94 KB) | Metadata | Table of Contents | RSMUP summary
Volume 122, 2009, pp. 27–37
DOI: 10.4171/RSMUP/122-3

On the Regularity for Solutions of the Micropolar Fluid Equations

Elva Ortega-Torres[1] and Marko Rojas-Medar[2]

(1) Departamento de Matemáticas, Universidad Católica del Norte, Av. Angamos 0610, Casilla 1280, Antofagasta, Chile
(2) Departamento de Ciencias Básicas, Universidad del Bio-Bio, Campus Fernando May, Casilla 447, Chillán, Chile

We give sufficient conditions on the kinematics pressure in order to obtain regularity and uniqueness of the weak solutions to the micropolar fluid equations.

No keywords available for this article.

Ortega-Torres Elva, Rojas-Medar Marko: On the Regularity for Solutions of the Micropolar Fluid Equations. Rend. Sem. Mat. Univ. Padova 122 (2009), 27-37. doi: 10.4171/RSMUP/122-3